# SDR DXTA200601273

- Difficulty date: February 8, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 6,982 hours, 4,503 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT "WING O-FULL L" CAS MESSAGE ILLUMINATED, LOST 300 LBS IN 5 MINUTES.  DURING POST FLIGHT INSPECTION, THE FUEL WAS STILL LEAKING OUT ON THE GROUND.  INVESTIGATED AND FOUND LT FUEL VENT SYSTEM FLOAT TO BE STUCK IN VENT POSITION FREED FLOAT TO ALLOW IT TO OPERATE NORMALLY.  OPS CHECK OK AT THIS TIME.  ALL WORK DONE IAW CESSNA 750 MM 28-10-04.
